MAUDE Adverse Event Report: QUICKLINK LOADER; BRACHYTHERAPY

QUICKLINK LOADER; BRACHYTHERAPY
Model Number 70310QCA1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history record could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.Device pending return.
 
Event or Problem Description
It was reported that there was a rattling noise in the bass of the quicklink delivery system.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the event has been reassessed and determined to no longer be reportable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description

Brand Name
QUICKLINK LOADER
Common Device Name
BRACHYTHERAPY
MDR Report Key12577190
Report Number1018233-2021-06210
Device Sequence Number17003962
Product Code IWJ
UDI-Device Identifier00801741079238
UDI-Public(01)00801741079238
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70310QCA1
Device Catalogue Number70310QCA1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date10/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;